# SDR FDEA201304200820

- Difficulty date: April 20, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 67,846 hours, 15,676 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1721 L12L FRAME FOUND DENTED.  REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 2, REV 52, REPETITIVE INSPECTION REQUIRED, INITIAL AT 14,500 CYCLES AND REPETITIVE INSP AT 9,500 CYCLES TO BE CARRIED OUT IAW SRM 53-00-07, FIG 201, REPAIR 2, REV 52.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
